# SDR ASAA2023080845450

- Difficulty date: August 8, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,935 hours, 12,256 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725249500900
- Part serial: NA
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING GOUGES ON RH WING LOWER SURFACE INBD OF FUEL PANEL 640LB GROUNDED - YES. REMOVED DAMAGE ORIG .280, MATERIAL LOSS .011 REMAINING .2694.0 LENGTH .500 WIDTH,HFEC AND OPEN  HOLE  AND DVI NO DEFECT NOTED, RESTORED COATING FOUND TO BE WITHIN LIMITS REF ASA EA A320-57EA-01909 REV 00THIS IS A CAT B REPAIR POST REPAIR INSPECTION THRESHOLD 3300 FC 6600 FH WHICHEVER OCCURS FIRSTINTERVAL 3300 FH  6600  FC WHICHEVER OCCURS FIRST METHOD GVI WITH FUEL PANEL IN PLACE
